# SDR YENA2007008

- Difficulty date: February 6, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000047
- Aircraft time: 967 hours, 648 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Probe
- Part number: 2015G2H2H7A
- Part serial: 0838
- Condition: Faulted
- Location: Nr 3 Ads
- Part time: 967 hours, 648 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

FLIGHT MANAGEMENT DISABLED, ADS 3 FAIL AND OVERSPEED ANNUNCIATION IN DESCENT AT 17000FT, UNRELIABLE AIRSPEED INDICATIONS AND MULTIPLE EICAS MESSAGES AT 17,000 FT.  UNABLE TO RE-ENGAGE AP/AT, APPR 2 NOT AVAIL DISPLAYED ON EICAS AT FL180 WITH 30.20 SET ON ALL 3 ALTIMETERS AND ILS 22L (JFK) CRS TUNED CORRECTLY ON BOTH CA AND FO SIDES.  AP/AT UNCOMMANDED DISENGAGE AT 17,000 FT.  PMA CLEARED ON BOTH CA/FO SIDE.  MULTIPLE EICAS MESSAGES ILLUMINATED.  CA AIRSPEED UNRELIABLE BEFORE AND AFTER MANUAL REVERSION TO ADS3.  AP/AT WOULD NOT RE-ENGAGE ONLY LOC/GS WOULD ARM ON THE FMA.  NOTHING ELSE WOULD ARM.  OVERSPEED ANNUNCIATED AND DISPLAYED ON BOTH CA/FO AIRSPEED TAPES BEFORE AND AFTER MANUAL REVERSION TO ADS 3.  STICK SH
